# SDR SWAA2022032879633

- Difficulty date: March 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR;LINER BOTTOM SUPPORT PANEL 842DZ AFT BRACKET CRACKED / [01] REMOVED DAMAGED PAN ASSY FROM R2 DOOR IAW SRM 51-40-02-0G-0.;[02] NEW PART VERIFIED; PAN ASSY P/N 411A2119-194; IAW IPC 52-41-31-10 AND BOEING DWG 411A2119 ID:0090 REV A;[03] ATAG FOR NEW PART WN3027;[04] VERIFIED AND OK TO INSTALL;[05] INSTALLED NEW BOTTOM SUPPORT PNL IAW SRM 51-40-02-0G-0 AND BOEING DWG 411A2100 ID:0012 REV-;[06] VERIFIED STEP 5 AUDIT CW
